# SDR FCPR200900220

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Propeller: Mcauly 3FF32C501
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part serial: 757111
- Condition: Corroded
- Location: Propeller
- Component: Propeller
- Component part number: 3FF32C501A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB MOUNTING HOLES HAVE BEEN MODIFIED WITH A THREADED INSERT. 1 INSERT HAS BACKED OUT OF MOUNTING HOLE. INSERT IS NOT A HELI-COIL WHICH IS CALLED OUT IN THE MANUAL.  ANTI-SIEZE WAS USED ON ROD PINS AND ACCU. ARMS, BUSHINGS, THE REQUIRED LUBE IS ORELUBE K2 IAW MANUAL. BLADE K51362AND K48622 HAVE DAMAGE IN AREA D-E WHICH IS NOT PERMITTED IAW THE MANUAL, DISPOSITION OF THESE BLADES IS SCRAP. HUB HAS CORROSION PITTING IN BEARING RADIUS OF BLADE SOCKET. A REPAIRED AREA NEAR THE BEARING RACE SEATING AREA. REPAIRS ARE NOT ALLOWED WITH IN 1.00” OF THE RACE SEATING AREA IAW THE MANUAL. DISPOSITION OF HUB IS SCRAP.  BLADE HAS CORROSION IN O-RING GROOVE WHICH IS NOT PERMITTED IAW THE MANUAL, DISPOSITION OF BLADE IS SCRAP.
